# SDR AOYA20141011001

- Difficulty date: October 11, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N605WG
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500980
- Aircraft time: 3,394 hours, 1,705 cycles
- Engine: Rroyce AE3007A1E
- Engine time: 3,394 hours, 1,705 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Part time: 3,394 hours, 1,705 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE CLIMBING THROUGH 17,000 FEET MSL IN ICING CONDITIONS, EXPERIENCED A NR 1 BLEED LEAK MSG & A NR 1 BLEED LEAK CAPSULE LIGHT ON THE ENVIRONMENTAL PANEL.  PERFORMED QRH PROCEDURE,  WHICH TURNS OFF THE NR 1 BLEED AIR & ISOLATES IT FROM THE ANTI-ICE SYS.  ACCORDING TO THE PROCEDURE WE WERE LIMITED & COULD NOT ENTER ICING CONDITIONS BECAUSE WITHOUT NR 1 BLEED WE WOULD NOT BE ABLE TO ANTI-ICE THE STABILIZER.  A RETURN WAS NOT POSSIBLE AS THE NORTHEAST WAS REPORTING ICING CONDITIONS & CONTINUING WAS NOT POSSIBLE DUE TO A MUCH HIGHER FUEL BURN CRUISING.  WE DECIDED THE BEST COURSE OF ACTION WOULD BE TO DIVERT WHERE ICING WAS NOT AN ISSUE & MX WAS AVAILABLE.  A NORMAL LANDING WAS MADE & MX WAS COORDINATED.
